# SDR 0602759863

- Difficulty date: December 8, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 64,541 hours, 63,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1170-1258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE OPERATIONS GROUND OPS TUG IMPACTED AFT SECTION OF FUSELAGE NEAR APU COMPARTMENT DAMAGING SKIN AT BS 1170, BS 1230-1258 AND DAMAGING LONGERONS 23L-24R.  THE APB TEE WAS ALSO DAMAGED.  REPAIR ACCOMPLISHED PER EA 98-208366 WITH FOLLOW ON INSPECTIONS TO BE ACCOMPLISHED AT 3000 CYCLE INTERVALS.  BLIND FASTENERS TO BE REPLACED PER SECTION VII OF EA 98-208366 NOT TO EXCEED 71119 TOTAL CYCLES.
